# SDR AUS20021186

- Difficulty date: October 17, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AS11706K0280
- Condition: Failed
- Location: Mlg Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR RETRACTION ACTUATOR HOSE SPLIT. LOSS OF HYDRAULIC FLUID.
